LOCAL WELL-POSEDNESS FOR THE ZAKHAROV SYSTEM IN DIMENSION d <= 3

Sanwal A (2022)
Discrete and Continuous Dynamical Systems. Series A 42(3): 1067-1103.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The Zakharov system in dimension d <= 3 is shown to be locally well-posed in Sobolev spaces H-s x H-l, extending the previously known result. We construct new solution spaces by modifying the X-s,X-b spaces, specifically by introducing temporal weights. We use the contraction mapping principle to prove local well-posedness in the same. The result obtained is sharp up to endpoints.
Stichworte
local well-posedness; X-s; X-b spaces; temporal weights; contraction; mapping; Zakharov system
Erscheinungsjahr
2022
Zeitschriftentitel
Discrete and Continuous Dynamical Systems. Series A
Band
42
Ausgabe
3
Seite(n)
1067-1103
ISSN
1078-0947
eISSN
1553-5231
Page URI
https://pub.uni-bielefeld.de/record/2961102

Zitieren

Sanwal A. LOCAL WELL-POSEDNESS FOR THE ZAKHAROV SYSTEM IN DIMENSION d <= 3. Discrete and Continuous Dynamical Systems. Series A. 2022;42(3):1067-1103.
Sanwal, A. (2022). LOCAL WELL-POSEDNESS FOR THE ZAKHAROV SYSTEM IN DIMENSION d <= 3. Discrete and Continuous Dynamical Systems. Series A, 42(3), 1067-1103. https://doi.org/10.3934/dcds.2021147
Sanwal, A. (2022). LOCAL WELL-POSEDNESS FOR THE ZAKHAROV SYSTEM IN DIMENSION d <= 3. Discrete and Continuous Dynamical Systems. Series A 42, 1067-1103.
Sanwal, A., 2022. LOCAL WELL-POSEDNESS FOR THE ZAKHAROV SYSTEM IN DIMENSION d <= 3. Discrete and Continuous Dynamical Systems. Series A, 42(3), p 1067-1103.
A. Sanwal, “LOCAL WELL-POSEDNESS FOR THE ZAKHAROV SYSTEM IN DIMENSION d <= 3”, Discrete and Continuous Dynamical Systems. Series A, vol. 42, 2022, pp. 1067-1103.
Sanwal, A.: LOCAL WELL-POSEDNESS FOR THE ZAKHAROV SYSTEM IN DIMENSION d <= 3. Discrete and Continuous Dynamical Systems. Series A. 42, 1067-1103 (2022).
Sanwal, Akansha. “LOCAL WELL-POSEDNESS FOR THE ZAKHAROV SYSTEM IN DIMENSION d <= 3”. Discrete and Continuous Dynamical Systems. Series A 42.3 (2022): 1067-1103.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar